MathSciNet Relay Station
MathSciNet bibliographic data
MR1813595 52A40 (52A39 52B11)
Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong A new affine invariant for polytopes and Schneider's projection problem. Trans. Amer. Math. Soc. 353 (2001), no. 5, 1767–1779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement